# SDR 98FDEA00528

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651633925
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0453  CORROSION (C53-113-02) SHEAR TIE AT BS 970, LBL 7, WL 138.  REMOVED AND REPLACED SHEAR TIE AT BS 970, LBL 7, WL 138 IAW FEDEX SRM 53-10-4.
